Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Low sperm count and motility, stopped lyco q and restarted fertyl m and evion tablets. Reason?

actually when i tested my sperm count it is 8mill/ml and motility5%. doctor prescribed fertyl m and evion tablets.. after one month therapy it is 22mill/ml and motility 20%. after that doctor prescribed lyco-q for one month. after completing one month once again she prescribed fertyl m and evion for the two months. why she prescribed fertyl m and evion once again? why she stopped lyco q
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Sexologist 's  Response
Dear nagu.mba5, As you addressed your DOC. appears she is GYnac. frankly speaking not rt. person to handle with your problem. but in small cities your andrologist are unavailable they serve the people. why she changed she will answer you properly but my advice at least try to consult an andrologist or urologist will be rt person to treat your problem.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor